# SDR USAA2011071500002

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 55,737 hours, 21,865 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Condition: Malfunctioned
- Location: Cabin
- Part time: 3,648 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MCO -  FLT 1857  EN-ROUTE CLT TO MCO.  AFTER ENG SHUT DOWN AT THE GATE THERE WAS A PUNGENT ODOR LIKE BURNT MATTRESS IN FIRST CLASS AND REST OF CABIN.  TWENTY MINUTES FROM MCO HAZE AND ODOR, TURNED OF RECERC AND HAZE WENT AWAY.  PERFORMED VISUAL INSPECTION OF APU DUCTS.  NO OIL NOTED.  RIGHT RECIRCULATION FAN WAS PLACED ON MEL.  MAINTENANCE REPLACED THE RIGHT RECIRCULATION FAN.  SYSTEM CHECKS OK.
